2017
Том 69
№ 9

All Issues

Approximation of certain classes of periodic functions of two variables by linear methods of summation of their Fourier series

Stepanets O. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 2, pp 168-176.

Citation Example: Stepanets O. I. Approximation of certain classes of periodic functions of two variables by linear methods of summation of their Fourier series // Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 205–215.

Full text